# SDR ZW0A0108804

- Difficulty date: September 13, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FLOOR SUPPORT AT STA 1155, LBL 23 INCHES TO LBL 44 INCHES.  REPLACED WITH NEW PART PER SAMPLE AND SPM 6-70-1 AND DOUGLAS DRAWING 5930544.  INSTALLED PER SRM 51-30.
